X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
lebesgue point (2) 2
mathematics (2) 2
q-doubling space (2) 2
28a15 (1) 1
28a78 (1) 1
46e35 (1) 1
applications of mathematics (1) 1
equality (1) 1
mathematics, applied (1) 1
metric measure-spaces (1) 1
poincare inequality (1) 1
poincare不等式 (1) 1
poincaré inequality (1) 1
q -doubling space (1) 1
sobolev spaces (1) 1
双功能 (1) 1
庞加莱 (1) 1
格点 (1) 1
空间 (1) 1
链条件 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


中国科学:数学英文版, ISSN 1674-7283, 2015, Volume 58, Issue 8, pp. 1697 - 1706
We show that in a Q-doubling space (X, d, μ), Q 〉 1, which satisfies a chain condition, if we have a Q-Poincare inequality for a pair of functions (u, g) where... 
格点 | 庞加莱 | 空间 | poincare不等式 | 链条件 | 双功能 | Q -doubling space | 46E35 | Lebesgue point | 28A15 | 28A78 | Mathematics | Applications of Mathematics | Poincaré inequality | Q-doubling space | Equality
Journal Article
SCIENCE CHINA-MATHEMATICS, ISSN 1674-7283, 08/2015, Volume 58, Issue 8, pp. 1697 - 1706
We show that in a Q-doubling space (X, d, A mu), Q > 1, which satisfies a chain condition, if we have a Q-Poincar, inequality for a pair of functions (u, g)... 
MATHEMATICS | MATHEMATICS, APPLIED | SOBOLEV SPACES | Lebesgue point | METRIC MEASURE-SPACES | Poincare inequality | Q-doubling space
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.